[Acute hypercalcemia syndrome in sarcoidosis].
Аннотация
In a 26-year-old patient admitted to the emergency ward with acute abdomen, all the symptoms--nausea, vomiting, indeterminate abdominal pain, constipation, renal failure, polyuria and polydipsia--could be explained by calcium intoxication syndrome. Investigation revealed generalized sarcoidosis. Under medical treatment with prednisone all the pathologic findings rapidly regressed. The pathogenesis of hypercalcemia in sarcoidosis, and particularly the disorder of vitamin D metabolism with raised levels of 1,25-dihydroxycholecalciferol, are discussed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.